# SDR UALA2010012100255

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,251 hours, 8,761 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Insert
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV 101 OUTSIDE LWR EMERGENCY LIGHT HSG HAS COME AWAY.  MOUNTING INSERTS PULLED AWAY.  EPOXY REPAIR CARRIED OUT AND EMERGENCY LIGHT HOUSING RESECURED.
